Hi everyone, I am a 35 year old woman. I have been losing hair in the last two years and now my hair is very thin. My dermatologist recommended me 5% Rogaine. After using 34 days I suddenly noticed my face got darker because of the facial hair. You may not believe but its like they grow in one night, my forehead, ears, chin, all over my face is all hair and all around my eyes. Everytime I look at my face on the mirror I cry. I went to my dermatologist today and when I showed her my face she said maybe you had it before... How do I know you were gona get facial hair... Have laser done... If you think your ears are not clean then wash them. After what I heard I left her office with out saying a word but with anger and feeling cry inside. Any one who gone through this please please please write to me. Will my facial hair fall? Will they grow worse? Or will they stay same. By the way I stop the medication as soon as I noticed. Please help. I had the most clean and beautiful face, but I cant say now I do:( thank you for your time.
You need to see an Endocrinologist for blood hormone levels. It sounds to me like you are suffering from high Testosterone levels or even Testosterone dominance. When they gave me an Estrogen analogue (spirononolactone), the hair on my head kept growing; beard went to one quarter growth rate and all my body hair fell out (I stopped the spironolactone quickly) but the the feminization is sadly permanent. Yours is probably adjustable but your dermatologist is a quack; see the endocrinologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2013 • 2 answers
Updated 12 Jan 2015 • 1 answer
Rogaine - I have extremely thin hair, not balding anywhere and no hair loss, but I'm wondering if I?
Updated 10 Jan 2015 • 1 answer
Updated 28 Jul 2018 • 1 answer
If I stop applying women's Rogaine, will there be a period of more hair loss than prior to using it?
Updated 27 Jan 2017 • 1 answer